# SDR DL767001283

- Difficulty date: June 28, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 53,787 hours, 25,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32112
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT STA 566 AND STRINGER 32L FOUND WITH TIGHT FASTENER SPACING.  EXISTING REPAIR REMOVED AND HOLE PATTERN CUT OUT.  NEW DOUBLER INSTALLED TO REPAIR CUTOUT.  STRINGER 33L ALSO REPAIRED IN THIS SAME FRAME BAY ER/A 334530-14.
